# SDR CHQA201000172

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 24,639 hours, 23,140 cycles
- Engine: Allsn AE3007A
- Engine time: 19,476 hours, 16,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2077
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 26,650 hours, 21,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM MKE, THE CREW REPORTED A BLEED 2 LEAK MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE FLIGHT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  WHILE TROUBLESHOOTING THE FAULT, THE NR 2 PRECOOLER WAS FOUND TO HAVE A LEAKING CORE AND WAS REPLACED WITH NO FURTHER LEAKS NOTED.
